# SDR UIEA200800323

- Difficulty date: October 2, 2008
- Submitted: October 6, 2008
- Operation: Air carrier
- Aircraft: N526MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22337
- Aircraft time: 97,742 hours, 20,093 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SCRIBE LINE OVERLAPPED SKIN BETWEEN BS 520-560 AT S34R DAMAGED.  REPAIRED IN ACCORDANCE WITH SERVICE REQUEST 1-751139526 APPROVED BY FAA FORM 8100-9 DATED 02 OCT 2008, DETAILS OF WORK KEPT IN EO-4753B204 & EO-4753B114.
